Volume 40, Number 2
Previous Issue Next Issue

Huanhuan Lu, Xinan Ren, Yufeng Zhang & Hongyi Zhang


Ann. Appl. Math., 40 (2024), pp. 105-138.

Preview Purchase PDF 229 4223 Abstract

Weishi Yin, Zhaobin Xu, Pinchao Meng & Hongyu Liu


Ann. Appl. Math., 40 (2024), pp. 139-160.

Preview Purchase PDF 224 4149 Abstract

Logan J. Cross & Xiangxiong Zhang


Ann. Appl. Math., 40 (2024), pp. 161-190.

Preview Purchase PDF 209 3979 Abstract

Mejdi Azaiez & Kévin Le Balc’h


Ann. Appl. Math., 40 (2024), pp. 191-218.

Preview Purchase PDF 118 2716 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard